# SDR EIAA970083

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 771841
- Condition: Bent
- Location: Nr 1 Engine
- Part time: 6,140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - ON POST FLIGHT INSPECTION, FOUND A BIRD IN NR 1 ENGINE.  REPLACED NR 1 ENGINE FAN BLADE SET, AND NR 3 CASCADE DUE TO BIRD DAMAGE.  (M)
